# SDR DALA2022053103786

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CRACK DOOR SUPPORT ANGLE ON PIANO HINGE AREA LOWER SURFACE AT LEVEL FRAME 26 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED DOOR SUPPORT ANGLE PER A320 SRM 51-42-11. (2252868)
